# SDR AALA202405176373

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 24,118 hours, 9,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Emergen Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L1 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW PER PS CHECK. CHARGED L1 DOOR DAMPER EMERGENCY OPERATION CYLINDER ACCUMULATOR
